# SDR DALA2025030501718

- Difficulty date: February 28, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N143DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50063
- Aircraft time: 8,944 hours, 4,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHEMICAL SMELL FROM FLIGHT DECK GASPERS IN FLIGHT. STARTED DURING CLIMB OUT. WAS INTERMITTENT TILL CRUISE DISSIPATED WHEN REACHED TOP OF CLIMB. C/W NO GO ODI CK LIST REF LOG 0831762 AND DEFERRED APU TO MEL 49 -00-03A REF LOG 6481423. (LP# 6481422)
